Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Fractional integration in Orlicz spaces


Author: Robert Sharpley
Journal: Proc. Amer. Math. Soc. 59 (1976), 99-106
MSC: Primary 46E30; Secondary 26A33
DOI: https://doi.org/10.1090/S0002-9939-1976-0410357-X
MathSciNet review: 0410357
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Fractional integration and convolution results are given for Orlicz spaces using an inequality earlier developed for $ {\Lambda _\alpha }(X)$ spaces which generalize Lorentz $ L(p,q)$ spaces. The extension problem for convolution operators encountered previously by other authors is almost entirely avoided.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E30, 26A33

Retrieve articles in all journals with MSC: 46E30, 26A33


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0410357-X
Keywords: Fractional integration, convolution, Orlicz spaces, decreasing rearrangement
Article copyright: © Copyright 1976 American Mathematical Society